# SDR 2024FA0000038

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: General aviation
- Aircraft: N349AF
- Make and model: Diamon DA 40
- Aircraft serial: 401059
- Aircraft time: 3,998 hours, 1 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fork
- Part number: D4132233051
- Part serial: NA
- Condition: Unknown
- Location: Zone 700
- Part time: 3,998 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND NOSE GEAR FORK ARMS (R&L) TO BE CRACKED BY VISUAL INSPECTION. LOCATION OF CRACK 1.5" FORWARD OF AXLE.
